Alert archive / New Mexico / Red Flag Warnings in 2024

Red Flag Warning 13, NWS El Paso, TX

May 23, 20248 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at May 23, 2024, 9:40 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at May 25, 2024, 11:00 AM MDT. It was in force for 11 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 23, 2024, 9:40 PM MDT (03:40 UTC)
In effect from
May 25, 2024, 11:00 AM MDT
Expired
May 25, 2024, 10:00 PM MDT
In force
11 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 12:37 PM MDTNON-TSTM WND GST 612 Sw Bonito Lake, NMMesonet station TS286 Lincoln Portable No. 2.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 3.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2024-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2024-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6395 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

464 
WWUS84 KEPZ 240340
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
940 PM MDT Thu May 23 2024

...CRITICAL FIRE CONDITIONS EXPECTED SATURDAY...

.An approaching upper level storm system will help give us strong
winds on Saturday. These winds combined with very low humidity
values will lead to critical fire weather conditions Saturday
afternoon. RH recovery values on both Saturday and Sunday morning
will be poor. The strong and gusty winds will begin to slow
Saturday evening a few hours after sunset. We will see less winds
next week, but we will continue to little chance for rain and very
dry min RH's values.

NMZ110>113-TXZ055-056-241300-
/O.UPG.KEPZ.FW.A.0010.240525T1700Z-240526T0400Z/
/O.NEW.KEPZ.FW.W.0013.240525T1700Z-240526T0400Z/
 Southwest Mountains/Gila NF/Apache NF/GLZ-
 Southwest Deserts and Lowlands/Las Cruces BLM/GLZ-
 South Central Lowlands and Southern Rio Grande Valley/BLM/GLZ-
 Capitan and Sacramento Mountains/Lincoln NF/LNZ-
 Texas Fire Weather Zone 055 
 El Paso County- Texas Fire Weather Zone 056 
 Hudspeth County-
940 PM MDT Thu May 23 2024

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM MDT SATURDAY
FOR STRONG WINDS AND VERY LOW HUMIDITY FOR FIRE WEATHER ZONES 055,
056, 110, 111, 112, AND 113...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from 11 AM to 10 PM
MDT Saturday. The Fire Weather Watch is no longer in effect. 

The National Weather Service in El Paso TX/Santa Teresa has
issued a Red Flag Warning, which is in effect from noon to 9 PM
today. Fire Weather Watch in effect for Saturday afternoon and
evening.

* AFFECTED AREA...Southwest and south-central New Mexico,
  including the Lincoln and Gila National Forest. Far west Texas
  including El Paso and Hudspeth Counties. 

* WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 3 percent.

* TEMPERATURES...In the upper 60s.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
417 
WWUS84 KEPZ 240841
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
241 AM MDT Fri May 24 2024

...CRITICAL TO EXTREME FIRE DANGER EXPECTED SATURDAY...

.Increasing mid level flow in response to the subtropical jet 
streak will generate a large-scale surface trough across much of 
New Mexico and west Texas on Saturday. Southwest winds increasing 
during the late morning hours and remaining gusty throughout the 
day will combine with very low humidity and ongoing drought 
conditions to cause high fire danger. The highest risk for new
fire starts will be in Lincoln National Forest and the Guadalupe 
Range where above normal fuel dryness and strong winds will lead 
to Extreme fire risk. Any fires that develop will spread quickly 
through forested and dense brush areas, and ongoing wildfires 
will be difficult to control. Overnight RH recoveries both 
Saturday and Sunday morning will be poor. Winds are expected to 
drop below critical thresholds Saturday night. We will see less 
wind next week, but dryness will continue with little chance for 
precipitation.

NMZ110>113-TXZ055-056-242100-
/O.CON.KEPZ.FW.W.0013.240525T1700Z-240526T0400Z/
 Southwest Mountains/Gila NF/Apache NF/GLZ-
 Southwest Deserts and Lowlands/Las Cruces BLM/GLZ-
 South Central Lowlands and Southern Rio Grande Valley/BLM/GLZ-
 Capitan and Sacramento Mountains/Lincoln NF/LNZ-
 Texas Fire Weather Zone 055 
 El Paso County- Texas Fire Weather Zone 056 
 Hudspeth County-
241 AM MDT Fri May 24 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM MDT 
SATURDAY FOR STRONG WINDS AND VERY LOW HUMIDITY FOR FIRE WEATHER 
ZONES 055, 056, 110, 111, 112, AND 113...

The National Weather Service in El Paso TX/Santa Teresa has 
issued a Red Flag Warning, which is in effect from 11 AM to 10 PM 
MDT Saturday.

* AFFECTED AREA...Southwest and south-central New Mexico,
  including the Lincoln and Gila National Forests. Far west Texas
  including El Paso and Hudspeth Counties. 

* WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...4 to 12 percent.

* EXPERIMENTAL RFTI...6 to 8 Critical to Extreme

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Dennhardt
216 
WWUS84 KEPZ 242032
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
232 PM MDT Fri May 24 2024

...CRITICAL TO EXTREME FIRE DANGER EXPECTED SATURDAY...

.Increasing mid level flow in response to the subtropical jet
streak will generate a large-scale surface trough across eastern
New Mexico Saturday. Southwest winds increasing during the late 
morning hours and remaining gusty throughout the day will combine 
with very low humidity and ongoing drought conditions to cause 
high fire danger. The highest risk for new fire starts will be in 
Lincoln National Forest and the Guadalupe Range where above normal
fuel dryness and strong winds will lead to Extreme fire risk. Any
fires that develop will spread quickly through forested and dense
brush areas, and ongoing wildfires will be difficult to control. 
Overnight RH recoveries both Saturday and Sunday morning will be 
poor. Winds are expected to drop below critical thresholds 
Saturday night. We will see less wind next week, but dryness will 
continue with little chance for precipitation.

NMZ110>113-TXZ055-056-251200-
/O.CON.KEPZ.FW.W.0013.240525T1700Z-240526T0400Z/
 Southwest Mountains/Gila NF/Apache NF/GLZ-
 Southwest Deserts and Lowlands/Las Cruces BLM/GLZ-
 South Central Lowlands and Southern Rio Grande Valley/BLM/GLZ-
 Capitan and Sacramento Mountains/Lincoln NF/LNZ-
 Texas Fire Weather Zone 055 
 El Paso County- Texas Fire Weather Zone 056 
 Hudspeth County-
232 PM MDT Fri May 24 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM MDT
SATURDAY FOR STRONG WINDS AND VERY LOW HUMIDITY FOR FIRE WEATHER
ZONES 055, 056, 110, 111, 112, AND 113...

* AFFECTED AREA...Southwest and south-central New Mexico, 
  including the Lincoln and Gila National Forests. Far west 
  Texas including El Paso and Hudspeth Counties. 

* WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...4 to 7 percent lowlands and 7 to 12 percent
  mountains. 

* EXPERIMENTAL RFTI...5 to 8 Critical to Extreme

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Hefner
412 
WWUS84 KEPZ 250832
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
232 AM MDT Sat May 25 2024

...CRITICAL TO EXTREME FIRE DANGER EXPECTED TODAY...

.Increasing mid level flow in response to the subtropical jet
streak will generate a large-scale surface trough across eastern
New Mexico today. Southwest winds increasing during the late 
morning hours and remaining gusty throughout the day will combine 
with very low humidity and ongoing drought conditions to cause 
high fire danger. The highest risk for new fire starts will be in 
Sacramento and Capitan Mountains and the Guadalupe Range where 
above normal fuel dryness and strong winds will lead to Extreme 
fire risk. Any fires that develop will spread quickly through 
forested and dense brush areas, and ongoing wildfires will be 
difficult to control. Overnight RH recoveries both this morning 
and Sunday morning will be poor. Winds are expected to drop below 
critical thresholds Saturday night. We will see less wind next 
week, but dryness will continue with little chance for 
precipitation.

NMZ110>112-TXZ055-056-260100-
/O.CON.KEPZ.FW.W.0013.240525T1700Z-240526T0400Z/
 Southwest Mountains/Gila NF/Apache NF/GLZ-
 Southwest Deserts and Lowlands/Las Cruces BLM/GLZ-
 South Central Lowlands and Southern Rio Grande Valley/BLM/GLZ-
 Texas Fire Weather Zone 055 
 El Paso County- Texas Fire Weather Zone 056 
 Hudspeth County-
232 AM MDT Sat May 25 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
10 PM MDT THIS EVENING FOR STRONG WINDS AND VERY LOW HUMIDITY FOR
FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113	...

* AFFECTED AREA...Southwest and south-central New Mexico,
  including the Gila National Forest. Far west Texas including El
  Paso and Hudspeth Counties. Please reference attached section
  for additional details for the Sacramento and Capitan Mountains.

* WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...4 to 7 percent lowlands and 7 to 12 
  percent mountains. 

* EXPERIMENTAL RFTI...5 to 8 Critical to Extreme

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NMZ113-260100-
/O.CON.KEPZ.FW.W.0013.240525T1700Z-240526T0400Z/
 Capitan and Sacramento Mountains/Lincoln NF/LNZ-
232 AM MDT Sat May 25 2024

...EXTREME FIRE DANGER FOR THE SACRAMENTO AND CAPITAN MOUNTAINS...

Strong winds are expected today across the Sacramento and Capitan
Mountains. Any new fire starts will spread rapidly. It is extremely
important today to follow safety protocols and regulations issued
by local authorities, including any evacuation orders. Outdoor 
burning is highly discouraged and potentially illegal and
dangerous. Your neighbors' lives and livelihood may be affected 
by your actions. Areas to the east and northeast of the Blue Fire 
need to pay particular attention to guidance from local officials 
as well.

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
10 PM MDT THIS EVENING FOR STRONG WINDS AND VERY LOW HUMIDITY FOR
FIRE WEATHER ZONE 113...

* AFFECTED AREA...Lincoln National Forest, Capitan Mountains, and
  the Mescalero Apache Reservation 

* WINDS...West 30 to 40 mph with gusts up to 60 mph.

* RELATIVE HUMIDITY...7 to 12 percent.

* EXPERIMENTAL RFTI...7 to 9 Extreme

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

BROWN
702 
WWUS84 KEPZ 252015
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
215 PM MDT Sat May 25 2024

...CRITICAL TO EXTREME FIRE DANGER EXPECTED TODAY...

.Increasing mid level flow in response to the subtropical jet
streak will generate a large-scale surface trough across eastern
New Mexico today. Southwest winds increasing during the late
morning hours and remaining gusty throughout the day will combine
with very low humidity and ongoing drought conditions to cause
high fire danger. The highest risk for new fire starts will be in
Sacramento and Capitan Mountains and the Guadalupe Range where
above normal fuel dryness and strong winds will lead to Extreme
fire risk. Any fires that develop will spread quickly through
forested and dense brush areas, and ongoing wildfires will be
difficult to control. Overnight RH recoveries both this morning
and Sunday morning will be poor. Winds are expected to drop below
critical thresholds Saturday night. We will see less wind next
week, but dryness will continue with little chance for
precipitation.

NMZ110>112-TXZ055-056-260400-
/O.CON.KEPZ.FW.W.0013.000000T0000Z-240526T0400Z/
 Southwest Mountains/Gila NF/Apache NF/GLZ-
 Southwest Deserts and Lowlands/Las Cruces BLM/GLZ-
 South Central Lowlands and Southern Rio Grande Valley/BLM/GLZ-
 Texas Fire Weather Zone 055 
 El Paso County- Texas Fire Weather Zone 056 
 Hudspeth County-
215 PM MDT Sat May 25 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR STRONG WINDS AND VERY LOW HUMIDITY FOR FIRE WEATHER
ZONES 055, 056, 110, 111, 112, AND 113	...

* AFFECTED AREA...Southwest and south-central New Mexico, 
  including the Gila National Forest. Far west Texas including 
  El Paso and Hudspeth Counties. Please reference attached 
  section for additional details for the Sacramento and Capitan 
  Mountains. 

* WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...4 to 7 percent lowlands and 7 to 12 
  percent mountains.

* EXPERIMENTAL RFTI...5 to 8 Critical to Extreme

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NMZ113-260400-
/O.CON.KEPZ.FW.W.0013.000000T0000Z-240526T0400Z/
 Capitan and Sacramento Mountains/Lincoln NF/LNZ-
215 PM MDT Sat May 25 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR THE SACRAMENTO AND CAPITAN MOUNTAINS...

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
10 PM MDT THIS EVENING FOR STRONG WINDS AND VERY LOW HUMIDITY FOR
FIRE WEATHER ZONE 113...

* AFFECTED AREA...Lincoln National Forest, Capitan Mountains, 
  andthe Mescalero Apache Reservation 

* WINDS...West 30 to 40 mph with gusts up to 60 mph.

* RELATIVE HUMIDITY...7 to 12 percent.

* EXPERIMENTAL RFTI...7 to 9 Extreme

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ROGERS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at May 23, 5:35 PM MDT, 4 hours 5 minutes earlier.

Area forecast discussion, May 23, 5:35 PM MDT, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
535 PM MDT Thu May 23 2024

...New AVIATION...

.SYNOPSIS...
Issued at 130 PM MDT Thu May 23 2024

Our very dry and warm weather will continue over the holiday
weekend and into most of next week. Breezy afternoon winds will
continue each day through Sunday, with elevated fire conditions
continuing. Saturday looks to be the windiest day of the bunch, so
fire conditions will likely rise to critical. By Tuesday and
Wednesday of next week, high pressure builds in over much of
our area, giving us our first possible heat wave. Triple digit
temperatures are possible across the desert areas from Tuesday
onward.

&&

.DISCUSSION...
Issued at 130 PM MDT Thu May 23 2024

Currently WV imagery shows very dry southwest flow aloft
continuing over the CWA. Main upper low now over Wyoming with weak
detached trough moving across the southern CWA. At the surface,
dry-line which had butted up against the Sacs yesterday began
drifting east again-just east of Roswell-Carlsbad line this
morning and is now back into the Texas Panhandle. No sight to the
end of this streak, as breezy afternoons continue each day through
Sunday. This will keep fire conditions elevated, with Saturday
looking the windiest day. Hence expect critical fire conditions
and the Fire Watch will likely be updated to Red Flag Warning
soon.

Winds diminish some after Sunday, but high pressure aloft over
central America builds northward over Mexico and the CWA. Thus we
could very well begin a heat wave Tuesday into next weekend. NBM
MOS high temps show 98 to 99. If you look at the 90 and 95
percentile numbers--at El Paso it increases to 104 to 106. So
triple digits are likely across the lowlands much of next week.
Models continue to show dry-line teasing the far eastern margins
of the CWA Tuesday and Wednesday, but intrusions only brief and
likely not impactful. Fortunately, for fire concerns, no
significant winds are expected during this heat.

&&

.AVIATION...
(00Z TAFS)
Issued at 529 PM MDT Thu May 23 2024

We will have VFR conditions for the next 24 hours. Our unlimited
ceilings will continue to stay unlimited tonight and through the
day on Friday. Currently we have gusty winds, but those wind gusts
will slow and drop off a few hours after sunset. KELP may see the
gusty winds linger a little later into the overnight hours. The
winds will continue from the west tonight and then on Friday we
will see more gusty west or southwest winds. The winds on Friday
afternoon, look a little slower than today's winds.

&&

.FIRE WEATHER...
Issued at 130 PM MDT Thu May 23 2024

Fire concerns remain elevated through Sunday, with Saturday the
windiest and likely needing a Watch upgrade to RFW. Winds Monday
and beyond diminishing some, but temperatures heat up so fire
conditions likely remaining elevated.

Min RHs: Lowlands 4-8% through Tuesday. Mountains 7-12% through
Tuesday. Vent rates very good to excellent through Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                  64  94  65  95 /   0   0   0   0
Sierra Blanca            58  89  57  90 /   0   0   0   0
Las Cruces               56  92  57  92 /   0   0   0   0
Alamogordo               52  90  56  89 /   0   0   0   0
Cloudcroft               40  69  41  70 /   0   0   0   0
Truth or Consequences    55  90  55  89 /   0   0   0   0
Silver City              46  81  48  81 /   0   0   0   0
Deming                   51  91  52  91 /   0   0   0   0
Lordsburg                52  89  53  87 /   0   0   0   0
West El Paso Metro       60  91  61  92 /   0   0   0   0
Dell City                55  93  53  93 /   0   0   0   0
Fort Hancock             57  95  55  97 /   0   0   0   0
Loma Linda               56  85  56  88 /   0   0   0   0
Fabens                   59  94  59  95 /   0   0   0   0
Santa Teresa             55  90  56  91 /   0   0   0   0
White Sands HQ           63  91  63  90 /   0   0   0   0
Jornada Range            51  89  53  89 /   0   0   0   0
Hatch                    51  92  54  91 /   0   0   0   0
Columbus                 52  91  58  90 /   0   0   0   0
Orogrande                54  89  56  89 /   0   0   0   0
Mayhill                  47  82  48  83 /   0   0   0   0
Mescalero                44  79  45  81 /   0   0   0   0
Timberon                 43  77  43  80 /   0   0   0   0
Winston                  44  84  45  83 /   0   0   0   0
Hillsboro                50  88  52  87 /   0   0   0   0
Spaceport                49  89  51  87 /   0   0   0   0
Lake Roberts             43  83  43  83 /   0   0   0   0
Hurley                   45  85  46  85 /   0   0   0   0
Cliff                    39  88  36  85 /   0   0   0   0
Mule Creek               35  83  33  82 /   0   0   0   0
Faywood                  48  84  50  84 /   0   0   0   0
Animas                   50  89  51  89 /   0   0   0   0
Hachita                  52  90  53  89 /   0   0   0   0
Antelope Wells           51  90  52  88 /   0   0   0   0
Cloverdale               50  83  50  84 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 9 PM MDT this evening for TXZ055-056.

     Fire Weather Watch from Saturday morning through Saturday
     evening for TXZ055-056.

NM...Red Flag Warning until 9 PM MDT this evening for NMZ110>113.

     Fire Weather Watch from Saturday morning through Saturday
     evening for NMZ110>113.

&&

FORECASTER...15-Brice

Nearby

Red Flag Warnings in New Mexico, 2024Red Flag Warnings in Texas, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.